Medical Questions > Conditions and Diseases > Herpes and Genital Warts Forum

since valtrex 1500mg itchy feeling hasn't subsided

User Profile
I recently had an oozing pimple under my foreskin. The Physician's assistant said it looked like genital herpes. I was immediately prescribed valtrex 1500mg daily for 10 days. On around the 8th day of taking Valtrex, I started developing this weird itchy feeling in and around my pubic area. Its been 1month and it still hasn't subsided. The skin isn't red by feels itchy intermittently. I am not in a position to visit my doctor right now. Do you think its some sort of allergic reaction to valtrex. Do you recommend applying anything?


Did you find this post helpful?
|

User Profile
replied March 3rd, 2015
Welcome to e health forum.

If your only symptom is itching in the pubic area, and you do not have any other systemic symptoms then the cause may not be related to allergy to valtrex.

It could be due to accumulation of sweat or other causes, which cannot be ascertained without a physical examination.

It would be recommended that you consult your doctor and seek proper advice.
|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
Must Read
20% of the population has or carries herpes simplex virus. But do you know what herpes is? Learn about causes and risk factors for herpes. ...
Do you know the less common signs and symptoms of herpes? Get the facts of herpes symptoms and outbreaks here....
Herpes diagnosis requires proper testing. Learn about the two simple tests that doctors use to confirm a herpes diagnosis....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Herpes and Genital Warts , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.